Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Lack of sleep, dizziness. CT scan shows lacunar infarction involving rt corona radiata, cerebral atrophy, sinusitis. What does this mean?

My name is XXXXX.Now am here for my XXXXXX.He is 71yrs of age. Last day we went to a local XXXXXX in case of decreased sleep n also giddiness.We took CT Scan.Then Dr.told 2 : Lacunar infarction involving rt corona radiata; Senile Cerebral Atrophy ; Bilateral posterior ethmoid sinusitis .Then told to see a Neurosurgeon .What is the case and what to do?
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome to HealthcareMagic forum

The cause of the dizziness could be due to blood clots in the brain (infarct) which will cause damage to the particular area of the brain leading to various neurological problems. Posterior ethmoid sinusitis is not a thing to be concerned as brain is more important than the sinus.

Your doctor is right, neurologist is an ideal doctor to treat this condition and your father will require blood thinners and anti-edema medicines to reduce the further damage to the brain.

Hope this answers your query; I wish him good health.

Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor